MathSciNet Relay Station
MathSciNet bibliographic data
MR1777463 35J60 (35J20 35J65 58E05)
Clément, Ph.; García-Huidobro, M.; Manásevich, R.; Schmitt, K. Mountain pass type solutions for quasilinear elliptic equations. Calc. Var. Partial Differential Equations 11 (2000), no. 1, 33–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement